Hyers-Ulam Stability of Power Series Equations
M. Bidkham,
H. A. Soleiman Mezerji and
M. Eshaghi Gordji
Abstract and Applied Analysis, 2011, vol. 2011, 1-6
Abstract:
We prove the Hyers-Ulam stability of power series equation ∑ ∞ 𠑛 = 0 𠑎 𠑛 𠑥 𠑛 = 0 , where 𠑎 𠑛 for 𠑛 = 0 , 1 , 2 , 3 , … can be real or complex.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/194948.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/194948.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:194948
DOI: 10.1155/2011/194948
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().